Viviane Baladi
Viviane Baladi
DR CNRS-LPSM Paris
Verified email at lpsm.paris - Homepage
TitleCited byYear
Positive transfer operators and decay of correlations
B Viviane
World scientific, 2000
7012000
On the spectra of randomly perturbed expanding maps
V Baladi, LS Young
Communications in Mathematical Physics 156 (2), 355-385, 1993
1651993
Zeta functions and transfer operators for piecewise monotone transformations
V Baladi, G Keller
Communications in mathematical physics 127 (3), 459-477, 1990
1651990
Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Annales de l'institut Fourier 57 (1), 127-154, 2007
1592007
Euclidean algorithms are Gaussian
V Baladi, B Vallée
Journal of Number Theory 110 (2), 331-386, 2005
1262005
Strong stochastic stability and rate of mixing for unimodal maps
V Baladi, M Viana
Annales scientifiques de l'Ecole normale supérieure 29 (4), 483-517, 1996
1021996
Resonances for intermittent systems
V Baladi, JP Eckmann, D Ruelle
Nonlinearity 2 (1), 119, 1989
871989
Linear response formula for piecewise expanding unimodal maps
V Baladi, D Smania
Nonlinearity 21 (4), 677, 2008
702008
Exponential decay of correlations for surface semi-flows without finite Markov partitions
V Baladi, B Vallée
Proceedings of the American Mathematical Society, 865-874, 2005
692005
Development of systematic joints in response to flexure-related fibre stress in flexed foreland plates: the Apulian forebulge case history, Italy
A Billi, F Salvini
Journal of Geodynamics 36 (4), 523-536, 2003
67*2003
An extension of the theorem of Milnor and Thurston on the zeta functions of interval maps
V Baladi, D Ruelle
Ergodic Theory and Dynamical Systems 14 (4), 621-632, 1994
631994
Dynamical determinants and spectrum for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Contemp. Math 469, 29-68, 2008
622008
Periodic orbits and dynamical spectra (survey)
V Baladi
Ergodic theory and dynamical systems 18 (2), 255-292, 1998
611998
Exponential decay of correlations for piecewise cone hyperbolic contact flows
V Baladi, C Liverani
Communications in Mathematical Physics 314 (3), 689-773, 2012
592012
Good Banach spaces for piecewise hyperbolic maps via interpolation
V Baladi, S Gouëzel
Annales de l'IHP Analyse non linéaire 26 (4), 1453-1481, 2009
592009
On the susceptibility function of piecewise expanding interval maps
V Baladi
Communications in mathematical physics 275 (3), 839-859, 2007
582007
Almost sure rates of mixing for iid unimodal maps
V Baladi, M Benedicks, V Maume-Deschamps
Annales scientifiques de l’école normale supérieure 35 (1), 77-126, 2002
472002
Linear response, or else
V Baladi
arXiv preprint arXiv:1408.2937, 2014
462014
Anisotropic Sobolev spaces and dynamical transfer operators: C∞ foliations
V Baladi
Preprint, 2004
462004
Decay of correlations
V Baladi
461999
The system can't perform the operation now. Try again later.
Articles 1–20